# SDR ASOA2016010414384

- Difficulty date: January 4, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN BS 621 - 605 AND LBL 27.  AREA IS OUT OF LIMIT IAW RED 601R-53-00-005, REV B. DATED JAN. 6, 2011, FIGURE 2.  PERFORMED EDDY CURRENT INSPECTION IAW SRM 51-12-00, IAW 51-20-06.  NO INDICATIONS NOTED AT THIS TIME. EVALUATED BLEND AT LBL 27 BETWEEN FS 621-605 FLOORBEAM AND FOUND IT TO BE OUT OF THE ALLOWABLE DAMAGE LIMITS  R60-601R-53-00-005, FIG 2.  REMOVED FLOORBEAM UPPER CAP BETWEEN FS 569 AND FS 621 AT LBL 27. REF SRM 51-42-021 AND 51-42-22.  DRILLED UP NEW FLOORBEAM CAP REF SRM 51-40-11.
